IIUM Repository

Recurrence equations over trees in a non-Archimedean context

Mukhamedov, Farrukh (2014) Recurrence equations over trees in a non-Archimedean context. p-Adic Numbers, Ultrametric Analysis and Applications, 6 (4). pp. 310-317. ISSN 2070-0466 E-ISSN 2070-0474

[img] PDF (Scopus) - Supplemental Material
Restricted to Repository staff only

Download (498kB) | Request a copy
[img] PDF - Published Version
Restricted to Registered users only

Download (530kB) | Request a copy


In the present paper we study recurrence equations over k-ary trees. Namely, each equation is assigned to a vertex of the tree, and they are generated by contractive functions defined on an arbitrary non-Archimedean algebra. The main result of this paper states that the given equations have at most one solution. Moreover, we also provide the existence of unique solution of the equations. We should stress that the non-Archimedeanity of the algebra is essentially used, therefore, the methods applied in the present paper are not valid in the Archimedean setting.

Item Type: Article (Journal)
Additional Information: 5537/41308
Uncontrolled Keywords: non-Archimedean algebra, recurrence equation, unique solution, tree.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 13 Feb 2015 10:36
Last Modified: 26 Sep 2017 09:46
URI: http://irep.iium.edu.my/id/eprint/41308

Actions (login required)

View Item View Item


Downloads per month over past year